UNIGE document Scientific Article
previous document  unige:79894  next document
add to browser collection
Title

A note on the representation of parametric models for multivariate extremes

Author
Published in Extremes. 2009, vol. 12, p. 211-218
Abstract In this note, the representations of extremal Dirichlet and logistic distributions are reviewed and extended. These new representations allow exact simulations of the spectral distribution functions and an extension of the extremal logistic case to dimensions higher than two.
Keywords Multivariate extremesSpectral distributionDirichletLogistic
Full text
Article (Author postprint) (283 Kb) - private document Private access
Structures
Citation
(ISO format)
BOLDI, Marc-Olivier. A note on the representation of parametric models for multivariate extremes. In: Extremes, 2009, vol. 12, p. 211-218. https://archive-ouverte.unige.ch/unige:79894

121 hits

0 download

Update

Deposited on : 2016-01-22

Export document
Format :
Citation style :